MAUDE Adverse Event Report: K2M, INC. TL INTERBODY; SIZE 10X32X11 MM, 7°; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

K2M, INC. TL INTERBODY; SIZE 10X32X11 MM, 7°; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 6101-2103211TL7-G2
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Cyst(s) (1800)
Date of Event 07/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A customer reported that a patient underwent revision surgery approximately two years and nine months post-operatively to address a facet joint synovial cyst.It was further reported that a cascadia tl interbody migrated post-operatively and "rotated 180 degrees".
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.

Brand Name
TL INTERBODY; SIZE 10X32X11 MM, 7°
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key22955042
Report Number3004774118-2025-00132
Device Sequence Number9636249
Product Code MAX
UDI-Device Identifier10888857160804
UDI-Public(01)10888857160804(11)210610(17)260630(10)PDEA-468882-493215
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6101-2103211TL7-G2
Device Lot NumberPDEA-468882-493215
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale